MAUDE Adverse Event Report: Arrow International LLC ARROW PICC SET: 2-LUMEN 4 FR X 19-1/2IN (50 CM; CATHETER, INTRAVASCULAR, THER

Arrow International LLC ARROW PICC SET: 2-LUMEN 4 FR X 19-1/2IN (50 CM; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-05042
Medical Device Problem Codes Crack (1135); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction

Brand Name
ARROW PICC SET: 2-LUMEN 4 FR X 19-1/2IN (50 CM
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50573024
Report Number9680794-2026-00638
Device Sequence Number10293913
Product Code PWR
UDI-Device Identifier10801902187540
UDI-Public(01)10801902187540(11)251029(17)280328(10)14F25J0334
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPR-05042
Device Lot Number14F25J0334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown